Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26771
Title: Asymptotology of chemical reaction networks
Authors: Gorban, AN
Radulescu, O
Zinovyev, AY
First Published: 2010
Citation: CHEMICAL ENGINEERING SCIENCE, 2010, 65 (7), pp. 2310-2324
DOI Link: 10.1016/j.ces.2009.09.005
ISSN: 0009-2509
Links: http://hdl.handle.net/2381/26771
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.